# SDR ASAA2015021110619

- Difficulty date: February 11, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 1,806 hours, 597 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Module
- Part number: 71231997302AB
- Part serial: C94120074
- Condition: Failed
- Location: Cabin Pressure
- Part time: 1,452 hours, 505 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LED WINDOWS ON THE PRESSURIZATION CONTROLLER WILL NOT ILLUMINATE.  ACFT GROUNDED.  PRESSURE CONTROL MODULES NR 1 & NR 2 LOGGED PRESSSURE CONTROL MODULE FAULT.  REPLACED PRESSURIZATION CONTROL MODULE.  OPS TEST NORMAL REF TASK 21-31-00-710-801.
